# SDR ASOA2014062410753

- Difficulty date: May 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S INBD SEAT TRACK WEAR STRIP WAS FOUND TO HAVE A BROKEN SECTION APPROXIMATELY 3.8 INCHES LONG.  REMOVED CAPTAIN'S INBD SEAT TRACK IAW SRM 51-42-21-001-01-A01 DWG 601R-41082.  INSTALLED REPLACEMENT SEAT TRACKS IAW SRM 51-42-21-001-001-A01.
